Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

2 years old, accidentaly taken eltroxin. What can be done now?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Hi, my son is 2 years 3 months old. About 15 mins before he has accidentally taken 100 mcg of eltroxin. What should we do?
Posted Thu, 23 Aug 2012 in Child Health
Answered by Dr. Chandra Shekhar Sharma 53 minutes later

Welcome to XXXXXXX

Thanks for trusting XXXXXXX and posting your query.

It can cause tachycardia. Symptomatic treatment will be required.

You please get him admitted at a pediatric hospital for one day to get him examined by a pediatrician and for watch and treatment.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with XXXXXXX as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor